# SDR ASAA2022080739411

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,071 hours, 16,818 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE WE RECEIVED A #1 FMC FAILURE WITH ASSOCIATED CAPTAIN'S ND VTX MESSAGE. THE PROBLEM RECTIFIED ITSELF AFTER 30 SECONDS. THE FMC OPERATED NORMALLY AFTERWARDS. GROUNDED - YES. ACCOMP B737-800 FIM TASK 34-61 #836 AND OPS CK PER 34-61-00. SYS OPS CKS NML, GND VERIFICATION SUCCESSFUL.
